# SDR CA150716004

- Difficulty date: July 8, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 443 hours
- Engine: Pwa PT6A67
- Propeller: Hartzl HCB5MA3
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Harness
- Part number: 1001799
- Condition: Broken
- Location: Lt Float
- Component: Float
- Component part number: 10000A
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) PROBE INDICATION FAILURE LT SIDE.  HARNESS SWITCHES BROKEN OFF PROBE, CHECK NUTS FOUND LOBE, A/C SCOOP CONNECTOR FAILURE & SCOOP LOGIC BOX FAILURE.
